FourFour Two – Five-year-old is having a nightmare due to allergy medicine

FourFourFiveTwo has learned of a five-year old boy who was diagnosed with a severe allergic reaction to a product called Cipro.

He was told that his symptoms are severe enough that he needs to be on a course of anti-histamine medication, but doctors at the University of New South Wales (UNSW) told FourFourThree that the reaction was due to allergies and not the allergy medicine.

He will now be prescribed a course to prevent the problem developing again.

Dr Paul Jones, the chief medical officer for the university’s Allergy Centre, said they are concerned that the boy will develop a recurrence of the reaction and may not be able to cope with the prescribed course of allergy medication.

“We are concerned he may not recover,” Dr Jones said.

“The best thing we can do is to try to prevent this recurrence, because this is a serious allergic reaction.”

The company that manufactured the product said it is a generic medication used in Australia for severe allergies.

The allergy medicine, called Cinolix, is prescribed by many Australian hospitals to prevent life-threatening reactions to the common cold, flu, coronavirus and allergy medications.

Dr Jones said the company’s advice was not to use the drug as a first line treatment for allergic reactions.

“There is a risk that it could be misused, especially for young children, and it is possible that the young person may develop a serious reaction to it,” Dr Smith said.

The allergist said that while the reactions were rare in the United States, it is common for children to be prescribed the drug for severe allergic reactions to allergy medications in other countries.

“This is something we would be worried about, because of the risks associated with misuse,” he said.

Topics:health,antibiotics-and-allergy-disorders,pharmaceuticals,australia,newcastle-2300,sydney-2000